Advances in Pure Mathematics

Vol.2 No.5(2012), Paper ID 22807, 4 pages

DOI:10.4236/apm.2012.25051

 

On Some Properties of the Heisenberg Laplacian

 

M. E. Egwe

 

Department of Mathematics, Universty of Ibadan

 

Copyright © 2012 M. E. Egwe et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Egwe, "On Some Properties of the Heisenberg Laplacian," Advances in Pure Mathematics, Vol. 2 No. 5, 2012, pp. 354-357. doi: 10.4236/apm.2012.25051.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.